# SDR DALA12011850938

- Difficulty date: October 27, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 987-1054
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB UPPER  LOWER SURFACE BETWEEN BS 987 TO 1054 X=54 TO X=60.  REPAIRED IAW SRM 53-05.
